MathSciNet Relay Station
MathSciNet bibliographic data
MR2802000 (2012c:34011) 34A08 (26A33 34B10 34B40 45J05 47N20)
Liang, Sihua; Zhang, Jihui Existence of three positive solutions of $m$-point boundary value problems for some nonlinear fractional differential equations on an infinite interval. Comput. Math. Appl. 61 (2011), no. 11, 3343–3354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement